Cookies?
Library Header Image
LSE Research Online LSE Library Services

Semiparametric inference in seasonal and cyclical long memory processes

Arteche, J and Robinson, Peter (2000) Semiparametric inference in seasonal and cyclical long memory processes. Journal of Time Series Analysis, 21 (1). pp. 1-26. ISSN 0143-9782

Full text not available from this repository.
Item Type: Article
Sets: Collections > Economists Online
Date Deposited: 27 Apr 2007
Last Modified: 01 Oct 2010 08:45
URI: http://eprints.lse.ac.uk/id/eprint/1462

Actions (login required)

View Item View Item